American Journal of Mathematics and Statistics

American Journal of Mathematics and Statistics is to publish well-written original research articles and studies describing the latest research and developments in the field of mathematics and statistics. This is a broad-based journal covering all branches of mathematics, statistics and interdisciplinary research.


Tuan Nguyen Huy

Editorial Board Member of American Journal of Mathematics and Statistics

Lecturer, Faculty of Mathematics and Statistics, Ton Duc Thang University, VietNam, Vietnam

Research Areas

Partial Differential Equation, Inverse Problem

Education

2010Ph.DMathematics, Viet Nam National University at HoChi Minh city
2005B.SMathematics, Viet Nam National University at HoChi Minh city

Experience

2010-presentHead of Section, Saigon University
2010Instructor, Saigon University
2006-2009Instructor, Ton Duc Thang University, HCM city
2005-2006Instructor, Nong Lam University, HCM city

Academic Achievement

6/2010: Excellent performance in research and study Award
4/2010: Award given by Dean of Saigon University in teaching Olympic team and achieved high result in National Mathematic Olympic (Two of second places and two of third places)
4/2009: Award given by Dean of Saigon University in teaching Olympic team and achieved high result in National Mathematic Olympic (First place, one second place and two of third places)
2007: Received scholarship to continue in PhD of Applied Mathematics Department at New South Wales University, Australia (Not participate because of family emergency)
2006: Received scholarship from Australian Mathematic organization to study and research for one month at International Mathematic School, Queensland University, Australia
2005: Graduated from University with major in Computer Mathematic and earned maximum point for thesis. This thesis was considered excellent and was published by Electronic Journal of Differential Equations
2002: Award of third place in National Mathematic Students by Mathematic Organization of Vietnam
2000: Olympic gold medal 30/4 in Mathematic Student of South area in Viet Nam
1998: Award in "National Excellent Mathematic student" by Education Organization

Publications: Conferences/Workshops/Symposiums/Journals/Books

[1]  D. D. Trong and N.H. Tuan, Regularization and error estimates for nonhomogeneous backward heat problems, Electron. J. Differential Equations, No. 4, 10 pp, 2006.
[2]  D. D. Trong, P. H. Quan, T.V. Khanh and N.H. Tuan, A nonlinear case of the 1-D backward heat problem: regularization and error estimate, Z. Anal. Anwend., 26, no. 2, 231--245. (SCI-E), 2007.
[3]  D. D. Trong and N.H. Tuan, A nonhomogeneous backward heat problem: regularization and error estimates, Electron. J. Differential Equations, 2008, No. 33, 14 pp, 2008.
[4]  D. D. Trong and N.H. Tuan, Stabilized quasi-reversibility method for a class of nonlinear ill-posed problems, Electron. J. Differential Equations, 2008, No. 84, 12 pp, 2008.
[5]  D. D. Trong and N.H. Tuan, Remarks on a 2-D nonlinear backward heat problem using a truncated Fourier series method, Electron. J. Diff. Eqns., Vol. 2009, No. 77, pp. 1-13, 2009.
[6]  D.D. Trong and N.H. Tuan, Regularization of the nonlinear backward heat problem using a method of integral equation, Nonlinear Anal., Volume 71, pp. 4167-4176. 2009 (SCI).
[7]  N. H. Tuan and D.D. Trong, A new regularized method for two dimensional nonhomogeneous backward heat problem. Appl. Math. Comput. 215, no. 3, 873—880, 2009. (SCI-E).
[8]  D. D. Trong, P. H. Quan, N.H. Tuan, A quasi-boundary value method for regularizing nonlinear ill-posed problems. Electron. J.Differential Equations 2009, No. 109, 16 pp.
[9]  P. H. Quan, D. D. Trong, and N. H. Tuan, A new version of quasi-boundary value method for a 1-D nonlinear ill-posed heat problem, J. Inv. Ill-Posed Problems 17 913-932, 2009 (SCI-E).
[10]  N. H. Tuan, D.D. Trong, P.H. Quan, Note on a paper on nonlinear inverse time heat equation in the unbounded region, Romai J., 5, 2(2009), 169-180.
[11]  D. D. Trong, P. H. Quan, N.H. Tuan, A final value problem for heat equation: regularization by truncation method and new error estimates, Acta Universitatis Apulensis, No. 22, pp. 41-52, 2010.
[12]  P. T. Nam, D. D. Trong, N. H. Tuan, The truncation method for a two-dimensional nonhomogeneous backward heat problem, Appl. Math. Comput. 216 (2010), no. 12, 3423--3432 (SCI-E).
[13]  N. H. Tuan, P.H. Quan, D.D. Trong, A new regularization method for a class of ill-posed Cauchy problems, Sarajevo J. Math. 6(18) (2010), no. 2, 189—201.
[14]  N.H. Tuan, Regularization for a class of backward parabolic problems. Bull. Math. Anal. Appl. 2 (2010), no. 2, 18—26.
[15]  N. H. Tuan, P.H. Quan, D.D. Trong, Regularization and new error estimates for a modified Helmholtz equation, An. Ştiinţ. Univ. "Ovidius'' Constanţa Ser. Mat. 18 (2010), no. 2, 267--280. (SCI-E).
[16]  N. H. Tuan, D.D. Trong, Sharp estimates for approximations to nonlinear backward heat equation, Nonlinear Anal., 73 (2010), no. 11, 3479--3488. (SCI).
[17]  N. H. Tuan, D.D. Trong, A nonlinear parabolic equation backward in time: regularization with new error estimates, Nonlinear Anal., Volume 73, pp. 1842-1852. 2010 (SCI).
[18]  N. H. Tuan, D.D. Trong, P.H. Quan, On a backward Cauchy problem associated with continuous spectrum operator, Nonlinear Anal., Volume 73, pp. 1966-1972. 2010 (SCI).
[19]  N. H. Tuan, P.H. Quan, Convergence rate estimation for a ill-posed heat problem, Romai J., 6, 1(2010), 167-178.
[20]  N. H. Tuan, D.D. Trong, P.H. Quan, A note on a Cauchy problem for the Laplace equation: Regularization and error estimates. Applied Mathematics and Computation, 217, 2010, no. 7, 2913-2922 (SCIE).
[21]  N. H. Tuan, P.H. Quan, A cauchy problem for helmholtz equation: regularization and error estimates, Acta Universitatis Apulensis, No. 25, pp. 177-188, 2011.
[22]  N. H. Tuan, D.D. Trong, P.H. Quan, A modified integral equation method of the semilinear backward heat problem, Applied Mathematics and Computation, Vol 217, 2011, 5177-5185 (SCIE).
[23]  N. H. Tuan, D.D. Trong, P.H. Quan, N.D.M. Nhat, A nonlinear parabolic backward in time problem : regularization by quasi-reversibility and error estimates, Asian-European Journal of Mathematics, Vol 4, No 1, 2011, 147-163.
[24]  P.H. Quan, D.D. Trong. L.M. Triet and N. H. Tuan, A modified quasi-boundary value method for regularizing of a backward problem with time-dependent coefficient, Inverse Problems In Science & Engineering, Vol. 19, No. 3, April 2011 (SCI), 2011.
[25]  N. H. Tuan, D.D. Trong, A simple regularization method for the ill-posed evolution equation, Czechoslovak Mathematical Journal, Vol 6, 85-95, 2011. (SCI-E).
[26]  N. H. Tuan, D.D. Trong, Two regularization methods for backward heat problems with new error estimates, Nonlinear Analysis Series B: Real World Applications, Volume 12, pp. 1720-1732, 2011 (SCIE).
[27]  N. H. Tuan and P.H. Quan, A New Quasi-Reversibility Method of a Parabolic Non-linear Evolution Equation Backwards in Time, accepted for publication in Georgian Mathematical Journal, 2011 (SCI-E).
[28]  N. H. Tuan and P.H. Quan, An improved stability result for a heat equation backward in time, accepted for publication in Mathematical Communications, 2011 (SCI-E).
[29]  N. H. Tuan, Determination temperature of a heat equation from the final value data, accepted for publication in Surveys in Mathematics and its Applications, 2011.
[30]  N. H. Tuan, D.D. Trong, P.H. Quan, Notes on a new approximate solution of 2-D heat equations backward in time, to appear in Applied Mathematical Modelling (SCI-E).
[31]  N. H. Tuan, P.H. Quan, A spectral regularization method for a heat equation backward in time on the plane, accepted for publication in Romai journal.
[32]  N. H. Tuan, Determination temperature of a backward heat equation with time-dependent coefficients, accepted for publication in Mathematica Slovaca (SCI-E).
[33]  N. H. Tuan, P.H. Quan, Some extended results on a nonlinear ill-posed heat equation and remark a general case of nonlinear terms, to appear in Nonlinear Analysis Series B: Real World Applications, 2011 (SCIE).
[34]  N. H. Tuan, A note on a nonlinear backward heat equation: stability and error estimates, accepted for publication in Acta Universitatis Apulensis 2011.
[35]  N. H. Tuan, D.D. Trong, A regularized method for two dimensional nonlinear heat equation backward in time, accepted for publication in FiLoMat (SCI-E).
[36]  N. H. Tuan, D.D. Trong, P.H. Quan, Note on a new regularized method for a ill-posed heat problem, to appear in Applied and Computational Mathematical (SCI-E).